# SDR CA190528007

- Difficulty date: May 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Aircraft time: 46,159 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: S53572604204
- Condition: Cracked
- Location: Frame 25
- Part time: 46,744 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING HMV INSPECTION [42-535128-DVI-10000-1] FRAME 25 L/H STRAP AT THE FWD CORNER OF THE MLG WAS FOUND CRACKED. REFER TO W.O #33426718 AND N/R #00023.  REPAIR I.A.W ATR42 SB NO. ATR42-53-0115. (TC# 20190528007)
